# SDR FDEA202012013094

- Difficulty date: December 1, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,594 hours, 28,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380083
- Part serial: 321090
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AFT FLAP LOWER SURFACE REPAIR AT 102 INCHES FROM INBOARD EDGE AND 10 INCHES FROM THE AFT EDGE REPAIR, REQUIRES EVALUATION TO DETERMINE IF IT WAS ACCOMPLISHED IN ACCORDANCE WITH APPROVED DATA.  EVALUATED REPAIR IAW EO F-5100-7-5001 A6 PT1.  STRUCTURES-REPAIR CATALOG-B757-200 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707.  NO REPAIR RECORDS AVAILABLE.  FOUND NOT TO COMPLY WITH SRM.  CORRECTIVE ACTION: REPLACED REPAIR, IAW SRM 57-53-01-2R REPAIR 1 FIG 201 TRACKING ON EA F-5750-T0358538.  WINGS-FLIGHT SURFACES-LT OUTBOARD AFT FLAP LOWER   SURFACE COMPOSITE REPAIR 102" FROM INBOARD, 10" FROM TRAILING EDGE RSC TRACKING.  THIS IS A CATEGORY A.  MAJOR REPAIR.
